American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11F25) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Haruzo Hida. A finiteness property of abelian varieties with potentially ordinary good reduction. J. Amer. Math. Soc. 25 (2012) 813-826.
Abstract, references, and article information   
View Article: PDF

[2] Haruzo Hida. Hecke fields of analytic families of modular forms. J. Amer. Math. Soc. 24 (2011) 51-80. MR 2726599.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Charles Rezk. The units of a ring spectrum and a logarithmic cohomology operation. J. Amer. Math. Soc. 19 (2006) 969-1014. MR 2219307.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia